Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Outer Invariance Entropy For Linear Systems On Lie Groups
Author: Da Silva A.J.
Abstract: Linear systems on Lie groups are a natural generalization of linear systems on Euclidian spaces. For such systems, this paper studies what happens with the outer invariance entropy introduced by Colonius and Kawan [SIAM J. Control Optim. , 48 (2009), pp. 1701-1721]. It is shown that, as for the linear Euclidean case, the outer invariance entropy is given by the sum of the positive real parts of the eigenvalues of a linear derivation D that is associated to the drift of the system.
Editor: Society for Industrial and Applied Mathematics Publications
Rights: aberto
Identifier DOI: 10.1137/130935379
Date Issue: 2014
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84920175769.pdf225.21 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.